# SDR QXEA2016102500676

- Difficulty date: October 21, 2016
- Submitted: October 25, 2016
- Operation: Air carrier
- Aircraft: N437QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4240
- Aircraft time: 17,164 hours, 18,397 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85361561103SP
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT RAIL NR 2 CORRODED BEYOND LIMITS.  REMOVED SEAT TRACK MID, OUTBD FROM FS X 228.5 TO FS X 571.50 LBL 40 IAW SRM 51-42-05, 51-42-45 AND 51-40-15.  NEW LT MID CABIN OUTBD SEAT RAIL INSTALLED FROM FS X 228.5 TO FS X 571.50 LBL 40 IAW SRM 51-42-05, 51-42-45 AND 51-40-15.
